Baby rash on face and chest might be caused by numerous of skin condition. Allergic reaction is one example why baby has rash on face and chest as well as side effects of taking amoxicillin. Unfortunately, amoxicillin as commonly prescribed medications for children to battle infections is one of the causes the rash occurs on face and chest.
The baby rash on face and chest due to amoxicillin is often diagnosed as a flat dark pink or red spots. The rash caused by amoxicillin is also known as morbilliform rash or literally translated as measle like since the rash is similar to measles. The rash is easily found on baby’s torso and then spread over to baby’s face, legs and arms. A non-allergic amoxicillin is typically a sign of that there is infection in the body such as infectious mononucleosis and the rash does not give itchy sensation nor blisters found on the rash.
The baby rash on face and chest due to amoxicillin may appear after baby taking antibiotics, it usually appears after three days, fifth or seventh day. However, the rash may also appear after two weeks after beginning the antibiotics treatment and after baby finishes the treatment. When the rash appears, the rash will continue to appear until one to six days, but the rash commonly lasts for three days long.
Although the rash may give parents worrisome but at least five to ten percent of babies may develop such skin condition after the taking antibiotics treatment such as amoxicillin. You might need to take baby to doctor as you find the amoxicillin rash give itchy sensation or baby has non itchy rash but it lasts longer than a week or more. The other precaution is baby is having difficulties in breathing, go seek emergency treatment immediately.